Mathematical Research Letters

Volume 26 (2019)

Number 4

Contents

Bounding periods of subvarieties of $(\mathbb{P}^1)^n$

Jason Bell, Dragos Ghioca, and Thomas J. Tucker

pp. 949-971

$G$-valued Galois deformation rings when $\ell \neq p$

Jeremy Booher and Stefan Patrikis

pp. 973-990

Localized energy for wave equations with degenerate trapping

Robert Booth, Hans Christianson, Jason Metcalfe, and Jacob Perry

pp. 991-1025

Non-projected Calabi–Yau supermanifolds over $\mathbb{P}^{2}$

Sergio L. Cacciatori, Simone Noja, and Riccardo Re

pp. 1027-1058

Nonvanishing of Hecke $L$-functions and Bloch–Kato $p$-Selmer groups

Arianna Iannuzzi, Byoung Du Kim, Riad Masri, Alexander Mathers, Maria Ross, and Wei-Lun Tsai

pp. 1145-1177

Prime twists of elliptic curves

Daniel Kriz and Chao Li

pp. 1187-1195